Two-phase contact Stefan problem
Abstract
The existence of the classical solution of the many-dimensional two-phase Stefan problem is proved for any finite time interval in the case of contact of an unknown (free) boundary with the known one.Downloads
Published
25.02.1995
Issue
Section
Research articles
How to Cite
Borodin, M. A. “Two-Phase Contact Stefan Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 158–167, https://umj.imath.kiev.ua/index.php/umj/article/view/5399.